American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F22) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Frank Morgan. A sharp counterexample on the regularity of $\Phi $-minimizing hypersurfaces. Bull. Amer. Math. Soc. 22 (1990) 295-299. MR 1017733.
Abstract, references, and article information   
View Article: PDF

[2] Jon T. Pitts and J. H. Rubinstein. Equivariant minimax and minimal surfaces in geometric three-manifolds. Bull. Amer. Math. Soc. 19 (1988) 303-309. MR 940493.
Abstract, references, and article information   
View Article: PDF

[3] Frank Morgan. On finiteness of the number of stable minimal hypersurfaces with a fixed boundary. Bull. Amer. Math. Soc. 13 (1985) 133-136. MR 799795.
Abstract, references, and article information   
View Article: PDF

[4] Robert Hardt and Leon Simon. Boundary regularity and embedded solutions for the oriented Plateau problem. Bull. Amer. Math. Soc. 1 (1979) 263-265. MR 513755.
Abstract, references, and article information   
View Article: PDF

[5] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information   
View Article: PDF

[6] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information   
View Article: PDF

[7] Jon T. Pitts. Existence and regularity of minimal surfaces on Riemannian manifolds. Bull. Amer. Math. Soc. 82 (1976) 503-504. MR 0405219.
Abstract, references, and article information   
View Article: PDF

[8] Jean E. Taylor. The structure of singularities in area-related variational problems with constraints. Bull. Amer. Math. Soc. 81 (1975) 1093-1095. MR 0388223.
Abstract, references, and article information   
View Article: PDF

[9] F. J. Almgren Jr.. Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints. Bull. Amer. Math. Soc. 81 (1975) 151-154. MR 0361996.
Abstract, references, and article information   
View Article: PDF

[10] M. Marcus and V. J. Mizel. Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems. Bull. Amer. Math. Soc. 79 (1973) 790-795. MR 0322651.
Abstract, references, and article information   
View Article: PDF

[11] John E. Brothers. Behavior at the boundary of a solution to Plateau's problem. Bull. Amer. Math. Soc. 79 (1973) 345-349. MR 0315562.
Abstract, references, and article information   
View Article: PDF

[12] William K. Allard. A regularity theorem for the first variation of the area integrand. Bull. Amer. Math. Soc. 77 (1971) 772-776. MR 0290216.
Abstract, references, and article information   
View Article: PDF

[13] Robert Gulliver II. On regularity of generalized surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 243-245. MR 0268790.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1